# SDR SWAA2018110826595

- Difficulty date: October 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 185A1101
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER AFT SPAR BAY 2 BALANCE BAY PANEL SUPPORT CORRODED.  REPAIRED CHANNEL PER SRM & DWG.
